A. V. Kosyak

Search this author in Google Scholar


Articles: 8

The generalized Ismagilov conjecture for the group $B_0^N.$ II.

A. V. Kosyak

Methods Funct. Anal. Topology 8 (2002), no. 3, 27-45

The generalized Ismagilov conjecture for the group $B_0^N.$ I.

A. V. Kosyak

Methods Funct. Anal. Topology 8 (2002), no. 2, 33-49

Regular representations of infinite dimensional group $B_0^Z$ and factors

A. V. Kosyak, R. Zekri

Methods Funct. Anal. Topology 7 (2001), no. 4, 43-48

Irreducibility of the regular Gaussian representations of the group $B_0^Z$

A. V. Kosyak

Methods Funct. Anal. Topology 7 (2001), no. 2, 42-51

Elementary representations of the group $B_{0}^{N}$ of finite upper-triangular matrices. I

A. V. Kosyak

Methods Funct. Anal. Topology 7 (2001), no. 1, 34-44

Regular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility

A. V. Kosyak

Methods Funct. Anal. Topology 6 (2000), no. 4, 43-55

Regular representations of infinite dimensional groups and factors. I

A. V. Kosyak, R. Zekri

Methods Funct. Anal. Topology 6 (2000), no. 2, 50-59

Anti-Wick symbols on infinite tensor product spaces

Alexandr Kosyak, Richard Zekri

Methods Funct. Anal. Topology 5 (1999), no. 2, 29-39


All Issues